Erectile dysfunction effect of Risperdal

We have 274 consumer reports for Risperdal. Erectile dysfunction effect occurred in 2%.

Patients statistics on Erectile dysfunction side effect for Risperdal

Female
Male

Average weight in Lbs
0
210.91

Average height in Ft
0
5′ 10″

Average age
0
36

Risperdal Circle Diagram 6 consumers of 274 reported about Erectile dysfunction

  1. Mario T. Smith says:
    4.0 rating

    Risperdal for Psychosis

    after intake of 50 mg risperdal consta for about 8 weeks (4 pieces in total) and previously risperdal solution I have since autumn 2005: mild speech disorders (occasional stuttering), weight gain (about 7 kg), loss of control or impaired ability, limited memory ( sometimes highly forgetful), at first high urinary urgency (5-10 x daily) now slightly better, muscle twitching.

  2. David L. Walker says:
    5.0 rating

    Risperdal for Psychosis

    Hello dear indivialists and free spirits, because of my then drug use (cannabis, amphetamines), broke out with me a psychosis that made my life a horrible horror trip. I lived in this madness for almost a whole year, searched desperately daily for a solution to this problem, googled symptoms, medical conditions, drugs, etc., until I could not stand it anymore and had mobilized my last strength for fear of premature death and myself dragged into a mental hospital. I have already been in psychiatry 3 times (only 1 week each in the closed ward, then I was transferred to the open as reasonable and harmless). Once there, risperidone was prescribed to me and the psychosis disappeared, my perception was back to normal and the fears disappeared. I was addicted to cannabis for years and saw it as my medicine, but since my last visit I’ve realized that it’s dangerous for me and I’ve played with my life. It probably changed my hormone balance and brain chemistry, so the problems occurred. I can only advise everyone against illegal drugs because they are not checked for their quality and you do not know what else is in it … Now for the actual topic: risperidone. I initially got 3 or 4 mg, this was then reduced to 2 mg after a while and after my last boost (had once drunk alcohol and immediately the psychosis was back) again increased to 4 mg. In the beginning, it really helped against the psychosis, but now it does not work so well and the side effects get more and more intense. In my last year’s check-up with the internist, I was diagnosed with high blood sugar, poor liver values and elevated pancreatic levels. In addition, I see for some time blurry (is probably due to the blood sugar), my potency is limited and I have almost no feeling in the penis. I have not really wanted to have sex since taking it. I was getting lazy and impotent by risperidone, lying on the bed very often and needing to recharge my batteries. The general performance has decreased a lot. In addition, I have gained over 30 kg, which makes my bones constantly under pressure. I do not want to know what’s going on with the organs. I will now crawl it out very slowly and try either to switch to another drug (after consultation with the doctor) or to discontinue it altogether. What else I want to tell you: Accept the system. Even if it is unfair, you should accept what you can not change. Adapt to survive. I used to be a rebel and system opponent. Since I accept it, I’m fine 🙂 You can change / re-program yourself, use this gift to help yourself. If necessary, of course, play it safe and go to the doc, if nothing more should help.